MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563659409017967

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1994

Nitroethane poisoning from an artificial fingernail remover.

Hornfeldt C S, Rabe W H

Клинический случайСтатьяПеревод в очереди

Аннотация

Confusion between acetone fingernail polish removers and artificial fingernail products containing acetonitrile and N,N-dimethyl-p-toluidine has resulted in pediatric morbidity and mortality. In the present case, a 20-month-old boy drank less than one ounce of Remove Artificial Nail Remover containing 100% nitroethane. In the emergency department he displayed cyanosis and 39% methemoglobinemia. Following intravenous methylene blue, the child's methemoglobin level dropped to 5.7% and he recovered uneventfully. Toxicity from nitroethane has not previously been reported in humans. Poison centers and emergency department personnel should be alert to another nail product which may be easily confused with acetone-containing nail polish removers.

Для цитирования: Hornfeldt C S, Rabe W H. Nitroethane poisoning from an artificial fingernail remover.. Journal of toxicology. Clinical toxicology. 1994. DOI: 10.3109/15563659409017967.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.